# SDR AALA20150226023

- Difficulty date: February 26, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 68,666 hours, 35,712 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 4911383510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FOOT FITTING, AFT SIDE OF FRAME 1136, TOP RT CUSP.  R & R FOOT FITTING IAW AARD 51-00-05-1, SRM 53-14-03-001 & DWG 9911524.
